# SDR UALA2010111504215

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 71,780 hours, 20,721 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 25
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NR 2 ENG START RIGHT BUSS TIE TRIPPED. LOST LOWER EICAS, RIGHT BUSS OFF LIGHT ILLUMINATED.  REPLACED NR 2 GCU, NO HELP. BPCU BITE SHOWS RIGHT BUSS FAULTS "BTB WIRING GCU". NEW BTB IN COCKPIT. REPLACED RT BTB, OP CHECKS GOOD PER MM.
